ArticlesScience & HealthIs Tylenol Dangerous?

11 months ago2 min

If taken in excess of the recommended dosage, Tylenol can definitely have some very harmful side-effects.  When you overdose on standard, over-the-counter Tylenol, your liver becomes overwhelmed and is unable to process the Tylenol.  The liver’s job is to clean our blood and remove toxins, but just as it can be damaged by alcohol and other substances, Tylenol can have a similar impact.  Without the liver available to clean our blood, toxins begin to build up in our bodies.

Ex5 Podcast Episode 3: Drugs Will (Probably) Kill You

Listen to the full podcast: Spotify | iTunes.

The symptoms of a Tylenol overdose show themselves in the first few days as the individual becomes extremely sick.  Around the fourth or fifth day, the symptoms subside and the individual begins to feel better.  Shortly after, the liver begins to shut down completely.

The easiest way to avoid an overdose on Tylenol is simply to follow the recommended daily limits.  For adults, that’s 3.25 grams per day.  While the daily limit at one point had been 4 grams, doctors began seeing higher toxicity levels in the body due to the liver being unable to properly process that amount and the recommended limit was lowered to 3.25 grams.

Related Posts

What Is Caffeine?

What Is Caffeine?

11 months ago
2 min
Is Adderall The Same As Meth?

Is Adderall The Same As Meth?

11 months ago
2 min

Subscribe

Get Ex5’s most popular content in your inbox, monthly.
Bitnami